# SDR SWAA2013012111610

- Difficulty date: January 3, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 58,037 hours, 47,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 727 PRODUCTION SPLICE STA 13 HAS CRACKED AT HOLE NR 4.  REMOVED AND REPLACED SPLICE IAW BAC DWG.
